RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2019, Volume 65, Issue 1, Pages 21–32 (Mi cmfd372)  

Covariant functors and shapes in the category of compacts

T. F. Zhuraeva, Z. O. Tursunovaa, Q. R. Zhuvonovb

a Tashkent State Pedagogical University named after Nizami, Tashkent, Uzbekistan
b Tashkent Institute of Irrigation and Agricultural Mechanization Engineers, Tashkent, Uzbekistan

Abstract: In this paper, we consider covariant functors $F:Comp\to Comp$ acting in category of shape-preserving compact sets [2], infinite compact sets, and shape equivalence [9]. Also we study action of compact functors and shape properties of the compact space $X$ consisting of connected components $\square X $ of the compact $X$ as well as shape identity $ShX=ShY$ of infinite compacts $X$ and $Y$ for the space $P(X)$ of probability measures and its subspaces.

Funding Agency Grant Number
Academy of Sciences of the Republic of Uzbekistan ОТ-Ф-4-42 РУз


DOI: https://doi.org/10.22363/2413-3639-2019-65-1-21-32

Full text: PDF file (201 kB)
References: PDF file   HTML file

UDC: 515.12

Citation: T. F. Zhuraev, Z. O. Tursunova, Q. R. Zhuvonov, “Covariant functors and shapes in the category of compacts”, Contemporary problems in mathematics and physics, CMFD, 65, no. 1, Peoples' Friendship University of Russia, M., 2019, 21–32

Citation in format AMSBIB
\Bibitem{ZhuTurZhu19}
\by T.~F.~Zhuraev, Z.~O.~Tursunova, Q.~R.~Zhuvonov
\paper Covariant functors and shapes in the category of compacts
\inbook Contemporary problems in mathematics and physics
\serial CMFD
\yr 2019
\vol 65
\issue 1
\pages 21--32
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd372}
\crossref{https://doi.org/10.22363/2413-3639-2019-65-1-21-32}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd372
  • http://mi.mathnet.ru/eng/cmfd/v65/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:33
    Full text:21
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020